# SDR HEEA966470

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107200
- Condition: Defective
- Location: Cockpit Adf
- Component: KR87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENCH CHECK NEEDED. INSPECTED AND TESTED.  FOUND HOLE STRIPPED IN HEATSINK.  REPLACED HEATSINK.  REPAIRED.  REPLACED DISPLAY DUE TO INOPERATIVE SEGMENTS.  REPAIRED.  APPLIED DOW CORNING #4 COMPOUND TO DISPLAY.  BENCH CHECK GOOD.
